Related Questions

For three days now I have been having a weird head pressure when standing up or bending over. I am currently taking Bactrim (sulfamethoxazole and trimethoprim) for a UTI.??

Weird pressure? in your head-cannot be diagnosed online-Call your prescribing physician and get examined. Read more...
Dizziness. Make sure you drink plenty of water. You can have these symptoms as a result of the medication or the infection. Make sure you finish all of the antibiotics and f/u with the doctor to make sure the infection is gone. Feel better soon. Read more...

I took Bactrim (sulfamethoxazole and trimethoprim) to treat UTI for three days. I am worse. Now have Vomiting, nausea, cramps, burning urination, fever, and low temps of 96.4. What could this be? Could it be a kidney infection?

Worsening UTI. Yes, these could be signs of a kidney infection, or a bladder infection that is not sensitive to Bactrim (sulfamethoxazole and trimethoprim). The prescribing doctor needs to hear about this immediately, because someone who is vomiting cannot keep down further meds. They will probably arrange a late add-in clinic appointment or ER visit. Read more...
Yes. Sounds like pyelonephritis or kidney imfection. See a MD ASAP as urine bacteria seems to be resistant to Bactrim (sulfamethoxazole and trimethoprim) and prolonging kidney infect can cause permanent renal damage . Read more...

I need Bactrim (sulfamethoxazole and trimethoprim) for my uti can go to er right now have my three kids what can I do?

You could . Use the health tap concierge service for a fee .This format does not allow prescription . Read more...
Inbox consult. You may consider connecting with one of healthtap physicians to help you out. Read more...
Take them w/you. Or set up Virtual Consult w/doc here at HealthTap. Just be aware that you may not have a urinary tract infection causing unnamed symptoms. Furthermore, even if you have a UTI, bacteria may be resistant to Bactrim (sulfamethoxazole and trimethoprim) (or any other antibiotic) if it's been used too many times w/o finishing course. If you have repeat or frequent bladder infections, urine culture would be ideal in identifying antibiotic. Read more...
UTI care. can be done at an urgent care center vs the ER. You should spend less time in the urgent care center, of which there should be centers comvenient to you. This would be easier on the kids, if you cannot find someone to watch them for you. You can use azo tabs, which is OTC, for symptomatic care until you are seen and given the antibiotic. Also drinking plenty of water and/or cranberry juice helps. Read more...

UTI symptoms for a week now. First culture results= "mixed". 2nd culture-came back as "contaminated". Should I do another or take the bactrim (sulfamethoxazole and trimethoprim)?

Cut To The Chase. You've got the symptoms(I assume that means painful urination and some bladder aches)so at this point just take the medicine.The best way to check your urine at this point would be via a catheter but most bladder infections can be treated with Bactrim(assuming that resistance to it in your area is low). Should that not work (in 2-3 days)then probably best to get the cath specimin and go from there. Read more...

I have a UTI. Only symptoms is blood in urine...just took 3rd dose of Bactrim (sulfamethoxazole and trimethoprim) DS. Still seeing blood in urine. History of utis and double kidney 36/F. How long should I wait to see results?

See answer below. Visible blood in the urine (aka gross hematuria) related to a UTI (aka hemorrhagic cystitis) is most often accompanied with other bladder symptoms (urinary urgency, frequency, burning and discomfort) and usually subsides within 24-72 hours IF on the correct antibiotic. Painless hematuria is a red flag and is often related to other causes and deserves further evaluation, even if it is self-limiting. Read more...

I was prescribed Bactrim (sulfamethoxazole and trimethoprim) DS for 10 days for a UTI...is this safe to take with accutane? I am currently on 40 mg a day and my derm is not in until Mon

Accutane and Bactrim (sulfamethoxazole and trimethoprim) I don't know of any drug interactions here: I checked the literature for you (PubMed) as well as used a pharmaceutical tool searching for drug interactions - none were reported. This makes sense since Accutane is a vitamin A analogue and likely works independently of this antibiotic. Good idea to check with your Derm doc. Not sure TEN DAYS is needed for a UTI though - I would question your Primary. Read more...